# SDR USAASB96021

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 106122629
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FL 2226 - AFTER TAKEOFF FROM MCO, THE RIGHT MAIN LANDING GEAR RED LIGHT REMAINED ON.  FLIGHT RETURNED TO MCO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT GEAR UPLOCK SENSOR AND MAIN GEAR RED GEAR CARD.  (M)
